# SDR CALA2021041600471

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 104,039 hours, 10,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 256589
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY L3(M33400)CAPACITY CHECK FOUND LOW REFER HAECO NON-ROUTINE NO.9432209,ORIGINATED BY EMP:V905359,SPEC NO.B 777-33-3-7015. PERFORMED BY EMP:V903529,REPLACED EMERGENCY POWER SUPPLY L3(M334 00) AND C/O OPERATIONAL TEST AS PER AMM 33-51-06-960-802 REV.91. THE RESULT FND"NORMAL".IDT BY EMP:V905359.
